MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7133
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Device Embedded In Tissue or Plaque (3165)
Date of Event 06/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that removal difficulties and device detachment occurred.A 3.00mm x 15mm emerge balloon catheter was advanced in a previously placed stent.However, resistance was felt when the physician pulled the device back.When the balloon was checked for reusage, it was observed that the balloon material was missing.No patient complications were reported and patient's status was fine.
 
Event or Problem Description
It was reported that removal difficulties and device detachment occurred.A 3.00mm x 15mm emerge balloon catheter was advanced in a previously placed stent.However, resistance was felt when the physician pulled the device back.When the balloon was checked for reusage, it was observed that the balloon material was missing.No patient complications were reported and patient's status was fine.It was further reported that the tough-angled target lesion was located in a crushed stent in the mid right coronary artery.The balloon material was left inside the patient's body and was not retrieved.The procedure was completed with a different device.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10254812
Report Number2134265-2020-08550
Device Sequence Number16788663
Product Code LOX
UDI-Device Identifier08714729806233
UDI-Public08714729806233
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2022
Device Model Number7133
Device Catalogue Number7133
Device Lot Number0024975956
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;